MAUDE Adverse Event Report: NOA MEDICAL INDUSTIRES NOA MEDICAL INDUSTRIES; SIDE RAIL SET - HEAD - BEHAVIORAL HEALTH BED (GRAY)

NOA MEDICAL INDUSTIRES NOA MEDICAL INDUSTRIES; SIDE RAIL SET - HEAD - BEHAVIORAL HEALTH BED (GRAY)
Model Number 7540209LGRY
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In house investigation found a slight tolerance issue on the frames that allowed the latch attachment pins to move, catching the button on the cover and either breaking it or hanging up on the cover and getting stuck.Button was attached to the latch with plastic pins that broke easily.The red button was redesigned to shorten and be held in place with screws instead of pins.Changed latch attachment pins to a threaded rod and plates which secures the latch to prevent movement.Pin length on the back of the latch was also found to affect performance.Customer was sent new design.A correction is planned to replace frame assembly (frame, latch, red button).
 
Event or Problem Description
(b)(4), customer reported issue with the right-side head side rail.When pressing the release button, the side rail gets stuck.There is a metal piece that needs to retract when pushing the red button, but it does not retract completely, and that is why the siderail gets stuck.Device was not returned for investigation.Side rail is part of the bed package.There are no problems with the bed itself.Report is being filed after the 30 day timeframe due to confusion regarding the filing of mdrs with little information.We are reporting the information reasonably known to us out of an abundance of caution.

Brand Name
NOA MEDICAL INDUSTRIES
Common Device Name
SIDE RAIL SET - HEAD - BEHAVIORAL HEALTH BED (GRAY)
Manufacturer (Section D)
NOA MEDICAL INDUSTIRES
801 terry ln
washington MO 63090
Manufacturer (Section G)
NOA MEDICAL INDUSTRIES
801 terry ln
washington MO 63090
Manufacturer Contact
karen coke
801 terry ln
washington, MO 63090
6362397600
MDR Report Key21092230
Report Number1931947-2024-00002
Device Sequence Number12925950
Product Code FNL
UDI-Device Identifier00817492012745
UDI-Public00817492012745
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7540209LGRY
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown